On the Real Spectrum of a Ring of Global Analytic Functions
Publications mathématiques et informatique de Rennes no. 4  (1986), p. 84-95
@article{PSMIR_1986___4_84_0,
     author = {Ruiz, Jes\`us M.},
     title = {On the Real Spectrum of a Ring of Global Analytic Functions},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {4},
     year = {1986},
     pages = {84-95},
     zbl = {0634.14015},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1986___4_84_0}
}
Ruiz, Jesùs M. On the Real Spectrum of a Ring of Global Analytic Functions. Publications mathématiques et informatique de Rennes, no. 4 (1986), pp. 84-95. http://www.numdam.org/item/PSMIR_1986___4_84_0/

[AA] Alonso, M.E. ; Andradas, C. : Real spectra of local complete local rings, preprint 1986. | MR 862206 | Zbl 0631.14017

[BCR] Bochnak, J. ; Coste, M. ; Roy, Mf. : Géométrie algébrique réelle, book to appear in Springer-Verlag. | MR 949442 | Zbl 0633.14016

[Br] Brumfiel, G.W. : Real valuations rings and ideals, in Lecture Notes in Math. 959 (1982) 55-97, Springer-Verlag. | MR 683129 | Zbl 0519.13002

[CR] Coste, M. ; Roy, M.F. : La topologie du spectre réel, in Contemporary Math. 8 (1982) 27-59, AMS. | MR 653174 | Zbl 0485.14007

[D] Delfs, H. : The homotopy axiom in semialgebraic cohomology, J. reine angew. Math. 355 (1985) 108-128. | MR 772485 | Zbl 0543.55004

[DG] Delfs, H. ; Gamboa, J.M. : Abstract semialgebraic functions, preprint 1986.

[FRRz] Fernandez, F. ; Recio, J. ; Ruiz, J.M. : Generalized Thom's lemma in semianalytic geometry, to appear in Bull. Ac. Polonaise Sc. | Zbl 0634.32008

[Fr] Frisch, J. : Points de platitude d'un morphisme d'espaces analytiques complexes, Invent. Math. 4 (1967) 118-138. | MR 222336 | Zbl 0167.06803

[L1] Lam, T.Y. : An introduction to real algebra, Sexta Escuela Latino-arnericana de Mat., Oaxtepec (1982). | Zbl 0577.14016

[L2] Lam, T.Y. : Orderings, valuations and quadratic forms. Conf. Board Math. Sciences, 52 (1983) AMS. | MR 714331 | Zbl 0516.12001

[L] Lojasiewicz, S. : Ensembles semi-analytiques. Lecture notes 1965 at IHES, Bures-sur-Yvette.

[M1] Matsumura, H. : Commutative Algebra, 2d edition (1980) Benjamin. | MR 266911 | Zbl 0211.06501

[M2] Matsumura, H. : Noetherian rings with many derivations, in Contributions to Algebra. Ed's Bass, Cassidy, Kovaclc (1977) Academic Press. | MR 466107 | Zbl 0364.13009

[Rz1] Ruiz, J.M. : Central orderings in fields of real meromorphic function germs, Manuscr. Math. 46 (1984) 193-214. | MR 735520 | Zbl 0538.14018

[Rz2] Ruiz, J.M. : Cônes locaux et complétions, C.R.Ac.Sc. Paris, 302 (1986) 67-69. | MR 832039 | Zbl 0591.13017

[Rz3] Ruiz, J.M. : On Hilbert's 17th problem and real Nullstellensatz for global analytic functions, Math. Z. 190 (1985) 447-454. | MR 806902 | Zbl 0579.14021

[Rz4] Ruiz, J.M. : Basic properties of analytic and semianalytic germs, preprint 1985. | Zbl 0634.32007

[Rz5] Ruiz, J.M. : A dimension theorem for real spectra, preprint 1985. | MR 1011593 | Zbl 0688.14021

[Rz6] Ruiz, J.M. : A going-down theorem for real spectra, preprint 1985. | MR 1011594 | Zbl 0688.14020

[Rz7] Ruiz, J.M. : Constructibility of closures in real spectra, preprint 1986.

[Rz8] Ruiz, J.M. : Constructibility of connected components in real spectra, preprint 1986.